# SDR SWAA041302

- Difficulty date: May 8, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 69,374 hours, 76,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6114789
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT FUSELAGE EXTERIOR EMERGENCY EXIT LIGHTS AT L2 AND R2 DOORS, INOP.  REMOVED AND REPLACED EXTERIOR EMERGENCY EXIT LIGHTS BATTERY PER MM.
